# SDR SIMA200517107

- Difficulty date: August 18, 2005
- Submitted: September 8, 2005
- Operation: Air carrier
- Aircraft: N804AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145487
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN FOR OVERWING EXIT INOPERATIVE.  REPLACED INVERTER NR 6 IAW EMB MM 33-50-11.  OPERATIONAL CHECK GOOD.  REMOVED AND REPLACED BATTERY POWER SUPPLY NR 4 (BT 8503) IAW EMB MM 33-50-04.  OPERATIONAL CHECK GOOD, P/N 20131A S/N 63075.  AIRCRAFT RETURNED TO SERVICE.  (M)
